Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Cohomology of Kac–Moody groups over a finite field

Jaume Aguadé and Albert Ruiz

Algebraic & Geometric Topology 13 (2013) 2207–2238
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, Grundl. Math. Wissen. 309, Springer (2004) MR2035696
2 J Aguadé, The arboreal approach to pairs of involutions in rank two, Comm. Algebra 37 (2009) 1104 MR2503197
3 J Aguadé, $p$–compact groups as subgroups of maximal rank of Kac–Moody groups, J. Math. Kyoto Univ. 49 (2009) 83 MR2531131
4 J Aguadé, C Broto, N Kitchloo, L Saumell, Cohomology of classifying spaces of central quotients of rank two Kac–Moody groups, J. Math. Kyoto Univ. 45 (2005) 449 MR2206359
5 J Aguadé, C Broto, L Saumell, Rank two integral representations of the infinite dihedral group, Comm. Algebra 35 (2007) 1539 MR2317628
6 J Aguadé, A Ruiz, Maps between classifying spaces of Kac–Moody groups, Adv. Math. 178 (2003) 66 MR1994344
7 C Broto, N Kitchloo, Classifying spaces of Kac–Moody groups, Math. Z. 240 (2002) 621 MR1924024
8 C Broto, J M Møller, Chevalley $p$–local finite groups, Algebr. Geom. Topol. 7 (2007) 1809 MR2366180
9 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
10 A Dold, Lectures on algebraic topology, Grundl. Math. Wissen. 200, Springer (1980) MR606196
11 Z Fiedorowicz, S Priddy, Homology of classical groups over finite fields and their associated infinite loop spaces, Lecture Notes in Mathematics 674, Springer (1978) MR513424
12 J D Foley, Comparing Kac–Moody groups over the complex numbers and fields of positive characteristic via homotopy theory, PhD thesis, University of California, San Diego (2012) MR3047264
13 E M Friedlander, Computations of $K$–theories of finite fields, Topology 15 (1976) 87 MR0394660
14 A González, Unstable Adams operations acting on $p$–local compact groups and fixed points, Algebr. Geom. Topol. 12 (2012) 867 MR2914621
15 J Grodal, The classification of $p$–compact groups and homotopical group theory, from: "Proc. ICM Vol. II" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan), Hindustan Book Agency (2010) 973 MR2827828
16 V G Kac, Constructing groups associated to infinite-dimensional Lie algebras, from: "Infinite-dimensional groups with applications" (editor V Kac), Math. Sci. Res. Inst. Publ. 4, Springer (1985) 167 MR823320
17 V G Kac, D H Peterson, Defining relations of certain infinite-dimensional groups, from: "The mathematical heritage of Élie Cartan", Astérisque, SMF (1985) 165 MR837201
18 N Kitchloo, Topology of Kac–Moody groups, PhD thesis, MIT (1998)
19 S A Mitchell, Quillen's theorem on buildings and the loops on a symmetric space, Enseign. Math. 34 (1988) 123 MR960196
20 B Rémy, Groupes de Kac–Moody déployés et presque déployés, Astérisque 277, SMF (2002) MR1909671
21 A Ruiz, Maps between classifying spaces of rank two Kac–Moody groups, PhD thesis, Universidad Autònoma de Barcelona (2001)
22 L Smith, Polynomial invariants of finite groups, Research Notes in Mathematics 6, A K Peters Ltd. (1995) MR1328644
23 J Tits, Ensembles ordonnés, immeubles et sommes amalgamées, Bull. Soc. Math. Belg. Sér. A 38 (1986) 367 MR885545
24 J Tits, Uniqueness and presentation of Kac–Moody groups over fields, J. Algebra 105 (1987) 542 MR873684